# SDR ABXA010918

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Aircraft time: 56,905 hours, 25,085 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Part serial: ASN852
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW WOULD NOT CLOSE OR OPEN.  WINDOW WAS JAMMED.  FOUND CAPTAIN'S SLIDING WINDOW, TOP FORWARD CORNER OUT OF ALIGNMENT.  REALIGNED WINDOW.  OPS CHECKED GOOD IAW DC-8 MM, CHAPTER 56.
